(Closed) BC symptoms or all in my head?

posted 6 years ago in Wellness
Post # 3
Member
1043 posts
Bumble bee
  • Wedding: November 2012

You’re talking about birth control, right?  

If yes, then when I was on NuvaRing I was a total psycho.  Had to switch back to pills.  And anytime I switch pill brands, yes it affects my mood.  They all have different strengths of estrogen and/or progestine.

If not, then sorry, my bad.  🙂

Post # 4
Hostess
18643 posts
Honey Beekeeper
  • Wedding: June 2009

It’s possible to have side effects this early but I would give it a month or so to see if that particular pill is good for you.  If not, there are a lot of other options available!

Post # 5
Member
14 posts
Newbee

My doctor had to switch mine because of my moods and just having no energy at all while on my. She said that it was caused by the amount of estrogren, which mine was a 35 mg because of ovarian cysts. I’ve been on the patch for a week and I feel a lot better, with the exception of the price for these things Money Mouth.

Post # 6
Member
786 posts
Busy bee
  • Wedding: September 2014

I’ve never had any problems with BC but have known quite a few friends who went off the deep end with their mood swings.  I suggest talking to the Dr who prescribed the pills and see what their take on it is. 

The topic ‘BC symptoms or all in my head?’ is closed to new replies.

Find Amazing Vendors